Doctor insights on:
Ankle Synovitis Surgery
My husband has pigmented villonodular synovitis in his left ankle he has had two surgeries but is still in constant pain. Any suggestions?
Recurrence?: Pvns can cause serious damage to the cartilage of joints, and can have a high rate of recurrence even with surgical excision (removal) of the lesions. He may eventually need to consider either ankle replacement or fusion in order to be pain free. Some of the pain may be associated with having 2 surgeries, including neuritis and scar tissue. ...Read moreSee 1 more doctor answer
The synovial membrane is the lining of a joint and synovitis is inflammation of that lining. It can cause joint pain, swelling, and stiffness. When inflamed, the lining will create excessive joint fluid, causing swelling and increased joint pressure. The lining can also become thickened and cause apparent joint enlargement. Commonly associated with ...Read more
I have a grade 3 ankle sprain and synovitis from the sprain. Surgery is required but being disputed. Also have arthritis in knee. Need pain relief!
On 15 September I will start school, but ankle synovitis (occured two weeks ago-present) may impair my first day... Any chances to revoer before?
Yes: depending on the exact level of inflammation you could be feeling well before school starts. In the meantime listen to your body, and gradually increase your activities as your pain allows. any activity that makes the pain significantly worse should be avoided, if you are not improving each week then you should seek professional help. Hope you get better soon, and have a good year at school. ...Read more
Why did none of blood test esr ccp rf cbc show severe synovitis in hip? Even mri and hip arthrogram failed. Found during hip surgery.
My mother was diagnosed with reactive synovitis of ankle and under steroid therapy. physiotherapy will play any role in treating this condition thanx!
Synovitis limited 2-: -a single joint as describe should be treated by local joint injections. My theory was no oral steroids. This exposes the entire body to the side effects of steroids, including avascular necrosis of the hip &/or shoulders, as well as osteoporosis. This is common in long term use as well as high dose bursts, but burst treatment is much safer. ...Read more